Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    14
  • comments
    25
  • views
    4669

Week 10 Update

youngforever

541 views

Well so far...the much anticipated "magic" that is supposed to happen in the 3rd month hasn't happened yet.

Still breaking out and it's so frustrating! I won't even try popping any of them so they just sit there all red and inflamed for up to 2 weeks at a time. I've had to get a couple cortisone injections since I first started treatment just to make them go away! Anyways...more clogged pores and blackheads are coming out. Some new ones are just popping up randomly too. Normally they evolve from previous little bumps but I am now getting new ones out of nowhere. I'm wondering if this has to do with me being on such a low dose...perhaps this is another IB :(

All in all...not a happy camper. I figured that halfway thru month 3 I would be clear by now. I didn't have terrible skin to begin with but this drug is literally pushing every little thing out of every single pore in my face. It's very disturbing knowing how much gunk there really is in our faces!

Any accutane experts out there have any tips and advice on when you stopped breaking out? I've read month 3 and 4 is where it happens but maybe I'm just different than the norm. Per usual!



3 Comments


I had heard 3 months prior to starting Accutane, and was also a little discouraged when it didn't happen. By the end of my third month, I still had a few active, ugly sites. It wasn't until the end of the 4th month (which is today :) ) that I feel completely "clear"

Good luck!

Share this comment


Link to comment

I had heard 3 months prior to starting Accutane, and was also a little discouraged when it didn't happen. By the end of my third month, I still had a few active, ugly sites. It wasn't until the end of the 4th month (which is today smile.png ) that I feel completely "clear"

Good luck!

oh yay!! that gives me hope haha thank you! after its been this long, another month won't hurt!

Share this comment


Link to comment

Again I'm in the same boat. Had cortisone injections last week. Also feel that my acne is way worse on accutane. You're right - what's another month!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×